# SDR CA190610014

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,123 hours
- Engine: Garrtt TPE3315
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103784005C
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH ENGINE FAILS TO LIGHT OFF. IGNITION EXCITER REPLACED. GROUND FUNCTION CHECKED OK. (TC# 20190610014)
